# SDR AALA202407015007

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 63,451 hours, 26,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GUST LOCK INOPERATIVE, WILL NOT STAY LOCKED OPEN. L1 DOOR GUST LOCK GUIDE ARM REPLACED. PER AMM 52-11-00.
